MathSciNet Relay Station
MathSciNet bibliographic data
MR958838 35P10 (35S05 47G05 58G25)
Christ, F. M.; Sogge, C. D. The weak type $L^1$ convergence of eigenfunction expansions for pseudodifferential operators. Invent. Math. 94 (1988), no. 2, 421–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement